Skip to main content

Retraction Note: New applications of Schrödinger type inequalities to the existence and uniqueness of Schrödingerean equilibrium

The Original Article was published on 15 March 2017

1 Retraction Note

The Editors-in-Chief have retracted this article because it shows significant overlap with articles by different authors that were simultaneously under consideration at different journals [1, 2]. The article also shows evidence of authorship manipulation and peer review manipulation. Additionally, the identity of the corresponding author could not be verified. The Technische Universität Berlin have confirmed that Hugo Roncalver has not been affiliated with their institution. The authors have not responded to correspondence regarding this retraction.


  1. Zhang, J., Lu, J., Du, W., Chu, Y., Luo, H.: Hopf bifurcation analysis and its preliminary control in a Hasting–Powell food chain model with two different delays. J. Nonlinear Sci. Appl. 10(8), 4181–4196 (2017)

    Article  MathSciNet  Google Scholar 

  2. Lai, M., Sun, J., Li, W.: RETRACTED ARTICLE: Stability and direction for a class of Schrödingerean difference equations with delay. Adv. Differ. Equ. 2017, 87 (2017).

    Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Hugo Roncalver.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Wang, J., Roncalver, H. Retraction Note: New applications of Schrödinger type inequalities to the existence and uniqueness of Schrödingerean equilibrium. J Inequal Appl 2021, 187 (2021).

Download citation

  • Published:

  • DOI: